# SDR SWAA2023110615850

- Difficulty date: October 29, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BIN LIGHT AT SEAT 13R DOES NOT ILLUMINATE.<[01] FOUND CONNECTOR D11328 THAT POWERS BULLNOSE EMERGENCY LIGHT AT SEAT ROW 13DEF TO BE DISCONNECTED. RECONNECTED AND PERFORMED GOOD OPS TEST OF BULLNOSE EMERGENCY LIGHT AT SEAT ROW 13DEF IAW AMM 33-51-00-710-801.;[02] VERIFIED. VERIFIED MEASUREMENTS.
